# SDR 95ZZZX4572

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N168RA
- Make and model: Wsk M-18 DROMADER
- Aircraft serial: 1Z01515
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Overflow Valve
- Condition: Req Relabel
- Location: Inst Panel
- Part time: 1,849 hours
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

PILOT STATED DURING FLIGHT, LT WING FUEL LOW WARNING LIGHT ILLUMINATED FOR 15 MINS PRIOR TO FORCED LANDING ACCIDENT.  INVESTIGATION REVEALED ENG FUEL STARVATION.  SUBMITTER RECOMMENDED FUEL OVERFLOW VALVE BE RE-LABLED TO READ 'EMERGENCY CROSS-FEED VALVE' IN ORDER TO ACCURATELY DEPICT ITS FUNCTION AND IDENTIFY TO THE PILOT DURING AN EMERGENCY.  ADD A PLACARD FWD OF VALVE ON RT INST PANEL IN COCKPIT CITING 'AFTER HAVING NOTICED UNEQUAL FUEL CONSUMPTION FROM THE WING TANKS, OPEN THE EMERGENCY CROSS-FEED VALVE (FUEL OVERFLOW VALVE) AND RECOVER AIRPLANE TO LEVEL FLIGHT OR BANK AIRPLANE TOWARDS THE WING WITH LESS FUEL TO QUICKLY EQUALIZE THE FUEL LEVEL IN BOTH TANKS'.  NTSB ACCID NR CHI95LA221.
